# SDR CA060403008

- Difficulty date: January 12, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech T-34C
- Engine: Pwa PT6A25
- System (JASC): 7314 · Engine Fuel Pump
- Part: Spline
- Condition: Worn
- Location: Fuel Pump
- Component: Eng Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION WHICH RESULTED IN THE AIRCRAFT CRASHING.  INVESTIGATION DETERMINED THE FUEL PUMP SPLINE TO BE SUFFICIENTLY WORN TO RESULT IN THE LOSS OF ENGINE FUEL FLOW.
